On two hierarchies of dimensions

Journal of Symbolic Logic 52 (4):959-968 (1987)
  Copy   BIBTEX

Abstract

Let T be a countable, complete, ω-stable, nonmultidimensional theory. By Lascar [7], in T eq there is in every dimension of T a type with Lascar rank ω α for some α. We give sufficient conditions for α to coincide with the level of that dimension in Pillay's [10] RK-hierarchy of dimensions computed in T eq . In particular, this is fulfilled for modules

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 94,726

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Simple groups and the number of countable models.Predrag Tanović - 2013 - Archive for Mathematical Logic 52 (7-8):779-791.
On Scott and Karp trees of uncountable models.Tapani Hyttinen & Jouko Väänänen - 1990 - Journal of Symbolic Logic 55 (3):897-908.
A note on Lascar strong types in simple theories.Byunghan Kim - 1998 - Journal of Symbolic Logic 63 (3):926-936.
Countable filters on ω.Otmar Spinas - 1999 - Journal of Symbolic Logic 64 (2):469-478.
Iterated local reflection versus iterated consistency.Lev Beklemishev - 1995 - Annals of Pure and Applied Logic 75 (1-2):25-48.
On the strong Martin conjecture.Masanori Itai - 1991 - Journal of Symbolic Logic 56 (3):862-875.
On atomic or saturated sets.Ludomir Newelski - 1996 - Journal of Symbolic Logic 61 (1):318-333.
Fusion over Sublanguages.Assaf Hasson & Martin Hils - 2006 - Journal of Symbolic Logic 71 (2):361 - 398.
The largest countable inductive set is a mouse set.Mitch Rudominer - 1999 - Journal of Symbolic Logic 64 (2):443-459.

Analytics

Added to PP
2009-01-28

Downloads
37 (#429,711)

6 months
7 (#621,576)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Classification Theory and the Number of Nonisomorphic Models.S. Shelah - 1982 - Journal of Symbolic Logic 47 (3):694-696.
Ordre de Rudin-Keisler et Poids Dans les Theories Stables.Daniel Lascar - 1982 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 28 (27-32):413-430.
Ordre de Rudin‐Keisler et Poids Dans les Theories Stables.Daniel Lascar - 1982 - Mathematical Logic Quarterly 28 (27‐32):413-430.
Spectra of ω‐Stable Theories.A. H. Lachlan - 1978 - Mathematical Logic Quarterly 24 (9‐11):129-139.
Spectra of ω‐Stable Theories.A. H. Lachlan - 1978 - Mathematical Logic Quarterly 24 (9-11):129-139.

View all 6 references / Add more references